# SDR USAA2011082400035

- Difficulty date: August 22, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,476 hours, 19,463 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746037800800
- Part serial: SA2112
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEFT WING NR 3 SLAT HAS DAMAGE AT TRIALING EDGE EXTRUSION BETWEEN WFX 7873 TO WFX 7833.  REPAIRED LEFT WING NR 3 SLAT IAW EA 134514.
